# SDR SWAA020804

- Difficulty date: April 12, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 16,340 hours, 13,832 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5552
- Condition: Overheated
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING, SMOKE SMELL COMING FROM AFT GALLEY.  REMOVED AND REPLACED AFT RT COFFEEMAKER PER MM.
